# SDR SWAA2022010548359

- Difficulty date: November 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241D CRACKED ; / [01] GRANTED OK TO CLOSED; [02] NEW FLOOR PANEL 241D TO BE INSTALLED PER MT 5370-E-16415-NG. REFERENCE MXI # TTG8Q008KRKD FOR FULL INSTALLATION DETAILS.; [03] VERIFIED STEP # 2 : CALEB HALLIGAN (TECHNICIAN); 17-DEC-2021 10:30 UTC NEW FLOOR PANEL 241D TO BE INSTALLED PER MT 5370-E-16415-NG. REFERENCE MXI # TTG8Q008KRKD FOR FULL INSTALLATION DETAIL
